I am 48 years now. I had ASD device closure 9 months back (amplatzer) and through special catheters)l. Two months before the procedure I was advised tablets for BP . After starting medication for BP, I started getting jerky movements and travel of bubbles like movement anywhere in the body when I enter deep sleep and used to get disturbed by it. Though I am very normal now,whenever I do some hard work like sweeping, that day's sleep is highly disturbed. I do have a consistent pain (though bearable) in my left shoulder and back which is always disturbing and irritating. But my cadiologist said that there is no clot and it may be muscle pain. I also have high BP (160/80) and gas problem. I want to know whether this problem is because of (i) two BP tablets (Metalor AM in the morning and metalor plain in the night), ecosprin and clopilet in the mornings, (ii) because of my gastric problem through medication or food intake, (iii) I would like to rule out any other possibilities.concerned with cardiac before consulting a neurologist. I welcome any feed back and suggestions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.